MathSciNet Relay Station
MathSciNet bibliographic data
MR1638004 30C45
Obradović, Milutin A class of univalent functions. Hokkaido Math. J. 27 (1998), no. 2, 329–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement